Menu
Cart 0
PANADOL Tablets 20s 8359

PANADOL Tablets 20s 8359

  • $799


Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

  • Relieves pain.
  • Reduces fever.
  • Does not contain aspirin.
  • Gentle on stomachs.
  • Suitable for asthmatics sensitive to aspirin.
  • Suitable for breast feeding mothers.

Panadol provides effective and fast relief from pain and discomfort associated with headache, migraine headache, period pain, back pain, muscle pain, arthritis and cold and flu symptoms.

 

  • Ingredients

    Active ingredient per tablet
    Paracetamol 500mg

    Also contains potassium sorbate.

    No gluten, lactose or sugar.

    Directions

    Adults and children over 12 years - Take 1 to 2 tablets every 4 to 6 horus with water as required. Maximum of 8 tablets in 24 hours.

    Children 7 to 12 years - Take 1/2 to 1 tablet every 4 to 6 hours water water as required. Maximum of 4 tablets in 24 hours.

    Do not take other medicines containing paracetamol when taking Panadol.


  • We Also Recommend